# SDR EIA2006054

- Difficulty date: March 27, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Bs 260-280
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LT WHEEL WELL SIDEWALL PANEL BETWEEN BS 260-280, WL 160 FOUND 1" CRACK.  REPAIRED AS PER ECRA 479-53-212-1.
